Research Article
Convergence Theorems of an Implicit Iterates with Errors for Non-Lipschitzian Asymptotically Quasi-Nonexpansive Type Mappings
- Govt.N.P.G.College of Science, Raipur (C.G.), India.
Abstract
The aim of this paper is to study an implicit iterative process with errors for two finite families of non-Lipschitzian asymptotically quasi-nonexpansive type mappings in the framework of real Banach spaces. In this paper, we have obtained a necessary and sufficient condition to converge to common fixed points for proposed scheme and mappings and also obtained strong convergence theorems by using semi-compactness and Condition (B').
How to Cite
G. S. Saluja, Convergence Theorems of an Implicit Iterates with Errors for Non-Lipschitzian Asymptotically Quasi-Nonexpansive Type Mappings, Int. J. Anal. Appl. 1 (2013), 79–99.
BibTeX
@article{Saluja2013,
author = {Saluja, G. S.},
title = {Convergence Theorems of an Implicit Iterates with Errors for Non-Lipschitzian Asymptotically Quasi-Nonexpansive Type Mappings},
journal = {Int. J. Anal. Appl.},
volume = {1},
year = {2013},
pages = {79--99},
doi = {}
}References
- [1] C.E. Chidume, N. Shahzad, Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings, Nonlinear Anal., TMA, 62 (2005), no. 6, 1149-1156.
- [2] J.B. Diaz, F.T. Metcalf, On the structure of the set of subsequential limit points of successive approximations, Bull. Amer. Math. Soc. 73 (1967), 516-519.
- [3] H. Fukhar-ud-din, S.H. Khan, Convergence of two-step iterative scheme with errors for two asymptotically nonexpansive mappings, Int. J. Math. Math. Sci. (2004), no. 37-40, 1965-1971.
- [4] H. Fukhar-ud-din, A.R. Khan, Convergence of implicit iterates with errors for mappings with unbounded domain in Banach spaces, Int. J. Math. Math. Sci. 10 (2005), 1643-1653.
- [5] M.K. Ghosh, L. Debnath, Convergence of Ishikawa iterates of quasinonexpansive mappings, J. Math. Anal. Appl. 207 (1997), 96-103.
- [6] K. Goebel, W.A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), 171-174.
- [7] S.H. Khan, W. Takahashi, Approximating common fixed points of two asymptotically nonexpansive mappings, Sci. Math. Jpn. 53 (2001), no. 1, 143-148.
- [8] W.A. Kirk, Fixed point theorems for non-lipschitzian mappings of asymptotically nonexpansive type, Israel J. Math. 17 (1974), 339-346.
- [9] L.S. Liu, Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces, J. Math. Anal. Appl. 194 (1995), no. 1, 114-125.
- [10] Q.H. Liu, Iterative sequences for asymptotically quasi-nonexpansive mappings, J. Math. Anal. Appl. 259 (2001), 1-7.
- [11] Q.H. Liu, Iterative sequences for asymptotically quasi-nonexpansive mappings with error member, J. Math. Anal. Appl. 259 (2001), 18-24.
- [12] W.R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506-510.
- [13] W.V. Petryshyn, T.E. Williamson, Strong and weak convergence of the sequence of successive approximations for quasi-nonexpansive mappings, J. Math. Anal. Appl. 43 (1973), 459-497.
- [14] X. Qin, S.M. Kang, R.P. Agarwal, On the convergence of an implicit iterative process for generalized asymptotically quasi-nonexpansive mappings, Fixed Point Theory Appl. (2010), Article ID 714860, 19pp. (doi:10.1155/2010/74860)
- [15] D.R. Sahu, J.S. Jung, Fixed point iteration processes for non-Lipschitzian mappings of asymptotically quasi-nonexpansive type, Int. J. Math. Math. Sci. 33 (2003), 2075-2081.
- [16] J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Astra. Math. Soc. 43 (1991), no. 1, 153-159.
- [17] N. Shahzad, A. Udomene, Approximating common fixed points of two asymptotically quasi-nonexpansive mappings in Banach spaces, Fixed Point Theory Appl. (2006), Article ID 18909, 10pp.
- [18] T. Shimizu, W. Takahashi, Strong convergence theorem for asymptotically nonexpansive mappings, Nonlinear Anal. 26 (1996), no. 2, 265-272.
- [19] Z. Sun, Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings, J. Math. Anal. Appl. 286 (2003), no. 1, 351-358.
- [20] K.K. Tan, H.K. Xu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), 301-308.
- [21] R. Wittmann, Approximation of fixed points of nonexpansive mappings, Arch. Math. 58 (1992), 486-491.
- [22] H.K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127-1138.
- [23] Y. Xu, Ishikawa and Mann iterative process with errors for nonlinear strongly accretive operator equations, J. Math. Anal. Appl. 224 (1998), no. 1, 91-101.
- [24] H.K. Xu, R.G. Ori, An implicit iteration process for nonexpansive mappings, Numer. Funct. Anal. Optim. 22 (2001), no. 5-6, 767-773.